I am 19 yrs old... and I am having chest pains randomly. Recently I feel that the pain even though light is concentrated at my sternum in the middle of my chest. I have been drinking plenty of energy drinks and up until two weeks ago I was taking Redline pills which is a pill that speeds up your metabolism and give you energy. I was wondering if anyone has had chest pains like mine or should I just believe that my chest pains are from the sudden stop of consuming energy drinks and redline pills. Someone told me that they believe that I may be going through caffeine withdrawls since I was having headaches at the same time as the chest pains. I anyone has had similar chest pains or can give me any advice or help I would really appreciate it.
I can tell you I do not know what redline pills are but a few years ago I was working out heavy. Bought pills called andro 6 to speed up my metabolism. Just 6 pills into the bottle, I woke up at 3AM in the morning, heart rate 190 out of a dead sleep, chest pain and numbness left arm. Went to the hospital I was 23. I had a right Artial enlargement and bp was through the roof. Symptoms lasted 6 months, anxiety attacks at any given moment, fear all the time. It finally stopped but the experience and damage was already done. I would go and get it checked out and make sure there is no damage to your heart. Not meant to scare you or anything it may be nothing but I would check it out ASAP.
welovin is a good example of why supplements are usually not a good idea. We all want faster metabolisms, but you've got to weigh risk versus benefit. I've heard so many stories like these two. Energy drinks and caffeine mask our body's needs for rest while placing a higher demand on it at the same time. I don't think enough people pay heed to what their bodies are telling them.
Please go get your heart checked out to be sure there isn't a problem developing. Caffeine withdrawal, while unpleasant, should not cause chest pain. Headaches, fatigue, sleeping problems and mood changes, yes, but not chest pain.
Where I work out I know several people who took Redline, and one had symptoms like you experienced. I am told Redline contains Yohimbine, and I do know that it can cause both increased heart rate and headaches.
I'm 65 years old, and have worked out with free weights for years. I've seen so many people take goofy products to enhance their endurance and strength but ended up hurting themselves in the process. Just a suggestion, stay away from 'workout drugs'. I'd get checked by a doctor.
I'd agree with flycaster, get it checked out regardless of what you are taking. Also, after years of suffering with GE Reflux, I had also gotten costochondritis which best as I can explain it has to inflammation of the cartilage in the mid chest/sternum area. This can cause a burning sensation. I can tell my chest pain is this if I push down on the area between ribs and sternum and it hurts or feels very sore. So without a doubt make sure you pain isn't something serious...but perhaps it is something like this.
did you ever find out what it was?
i am now experiencing these pains and come from a similar background, female, 18, healthy, slim, i sometimes drink red bull but not that often, i thought it may be exam stress, and then a few days later i went on a long flight 11 hours thought it could be that, but now about 6 weeks later i have it again. any ideas?
I have been getting chest pains now for nearly a year, i went to the doctor last week and they checked everything and said that its good that the pain is only for a few seconds it is most likely muscular pain not cardiac near the heart and lungs, nothing can be done it has to heal itself, but the last few days the pain has got much more painful and lasts for a good few minutes at a time, it stops for a few seconds and then starting again, sometimes its really painful sometimes its only a pain that i can feel and bear but its really scary its right where the heart lies and i dont know what i should do. Can anyone help me please, the pain last all day now
Hi I am a 19 year old male who has been through these pains before most places say it is stress anxiety so fourth but most common occurance for younger teens or seniors that are rather skinny (from my own experience)
it is like a sharp jabbing pain usually in the upper left area around your shoulder-chest muscle like someone is stabbing you with a led pipe also your chest muscle or pec may seem like it is constantly flexed or swollen
shortness of breathe is common when you take deep breathes it does hurt
causes are common from slim build drinking lots of caffine but usually the size of the person determines this it is a partially collapsed lung
it is common and easy to fix but from what i have found when lungs partailly collapse it is hard to see this very hard cause one moment it may be back to normal then could collapse yet again when you leave a doctors office they are able to insert pumps if they notice it is collapsed to bring it back to normal
some case if collapses again surgery is needed to repair the lung. (hope this helps and sorry about the grammar.)
now my own question i am getting pains in the center of my chest and pains in both my arms the pain in my chest sometimes ends up in my stomach and causes sever dizzy spells also causing me to be short of breathe. I thought possibly lung again but i know the pain for this and they are nothing similar at all it has been going for at least 3 days now and seems to get worse each day anyone have an idea let me know thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.